MathSciNet Relay Station
MathSciNet bibliographic data
MR2348753 60J05 (60K25)
Douc, Randal; Moulines, Eric; Soulier, Philippe Computable convergence rates for sub-geometric ergodic Markov chains. Bernoulli 13 (2007), no. 3, 831–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement